# SDR DALA2024083008590

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 114,859 hours, 16,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:32F. CORRECTIVE ACTION: RESECURED LIGHT ASSY AT SEAT 32F,OPS CKS NML. (0528243)
